# SDR UIEA2018071601469

- Difficulty date: July 16, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,536 hours, 10,313 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS20044B2
- Part serial: 06053227
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP ECU BITE FAULTING A/C START CIRCUIT AND MINI FLAGS 23,24. REMOVED AND REPLACED APU START TRU IAW AMM 24-34-04. OPS CHECK GOOD.
